Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acne on face, nose on eating oily food. Triglycerides test normal. Medication for treatment?

sir, i XXXXXX 20 years old i want to ask when ever i eat some oily food i got acne on my face little bit but it widely happen on my nose it s so pain and redness some month ago i check my triglycerides test it is normal due this reason i am hardly eating oily food or try to avoid completely . kindly suggest me some medicine for this problem
Asked On : Tue, 29 Jan 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
Oily food tend to increase sebum production & may cause acne.
Although this has not been proved, but there are evidences to support this.
It's good that you have decreased your oil intake..but just this is not enough.
You need to apply some oil control face wash & creams.
I would suggest you to use Tea Tree oil face wash & Acnelac soap.
This will certainly help you.
Thanks & take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using healthcare magic

Acne is due to a combination of 4 main factors: (1) increased production of a substance called sebum- this is a waxy oily substance that is made by certain glands in the skin (2) increase production of certain cells in the skin which then result in blockage (3) inflammation (4) the presence of a particular bacteria that is involved in acne

Effective treatment of acne involves addressing as many of the above areas as possible.
The treatment is affected by the type of acne lesions on your face, for example some persons may have only small papules (small little bumps) while others may have cysts and deep nodules.

In general you can consider the use of benzoyl peroxide at least once a day (some persons may use it twice a day), it may cause some irritation of the skin initially. This comes in different forms, it would treat the inflammation and the bacteria.
There are products which combine the benzoyl with antibiotics creams. These are applied once at night and the anti biotic aspect would also treat the bacteria and the inflammation associated with acne.
If this does not work, you may also consider topical retinoids.

Oral antibiotics are also recommended for some persons.

You can consider speaking to your local pharmacist to see if you can obtain the combination of benzoyl peroxide and topical antibiotics to start with.

I hope this helps
Answered: Tue, 29 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor